Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 102, NWS Atlanta, GA

June 3, 2015White County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 3, 2015, 5:22 PM EDT for White County, Georgia. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2015, 5:22 PM EDT (21:22 UTC)
Expired
Jun 3, 2015, 5:45 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County White County, GA

The radar

The Greer radar (KGSP), 132 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 5:26 PM EDTHAIL 1Sautee, GADIME TO UP TO QUARTER SIZED HAIL FELL BRIEFLY IN SAUTEE. REPORT FROM A HOTEL CLERK IN SAUTEE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
677 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

202 
WUUS52 KFFC 032122
SVRFFC
GAC311-032145-
/O.NEW.KFFC.SV.W.0102.150603T2122Z-150603T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT WED JUN 3 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WHITE COUNTY IN NORTHEASTERN GEORGIA...

* UNTIL 545 PM EDT

* AT 521 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HELEN...OR 9
  MILES NORTHWEST OF CLARKESVILLE...MOVING SOUTHEAST AT 5 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HELEN...SAUTEE AND BATESVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3476 8363 3474 8362 3473 8362 3472 8364
      3469 8364 3467 8365 3466 8366 3462 8364
      3467 8374 3477 8369
TIME...MOT...LOC 2121Z 294DEG 6KT 3469 8365 

HAIL...1.50IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:44 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 3, 3:44 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT WED JUN 3 2015

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
SHORT TERM MODELS CONTINUE IN GOOD AGREEMENT WITH THE OVERALL
PATTERN. THE UPPER LEVEL LOW TRACKS OVER THE CAROLINAS BY EARLY
TOMORROW MORNING AND CONTINUES TO SHIFT AWAY FROM THE FORECAST
AREA. PROXIMITY OF A WEAK...NEARLY STATIONARY BOUNDARY AND GOOD
MOISTURE ACROSS THE FORECAST AREA WILL CONTINUE TO PROVIDE THE
IMPETUS FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. A FEW
OF THE STORMS HAVE ALREADY PRODUCED ONE INCH HAIL TODAY AND THE
THREAT FOR ISOLATED SEVERE STORMS WILL CONTINUE THROUGH LATE
EVENING. AS THE LOW PULLS AWAY FROM THE AREA TOMORROW...THE
CHANCE OR ISOLATED SEVERE STORMS WILL DIMINISH SOMEWHAT. LOCALLY
HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE WITH ANY STORM THAT
DEVELOPS. GUIDANCE TEMPERATURES CONTINUE TO BE CLOSE AND WILL STAY
IN LINE.

ATWELL

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
PATTERN STILL SLOW TO EVOLVE OVER CONUS LATE THIS WEEK AND EARLY
NEXT. UPPER LOW WILL MOVE OFF LATE THURS WITH NW FLOW ALOFT IN ITS
WAKE. BY EARLY NEXT WEEK...MED RANGE MODELS NOW INDICATING MORE
ZONAL FLOW LIKELY...WITH MORE PRONOUNCED FLOW TO THE NORTH OF THE
STATE.

AS MENTIONED YESTERDAY...NOT SEEING MANY FEATURES OR SIGNIFICANT
SHORT WAVES TO KEY IN ON. HOWEVER...GFS EVEN HINTING AT A COLD FRONT
TRYING TO ENTER NORTH GA BY WED BUT NO SUCH LOVE FROM THE 12Z EC OR
GEM. PW VALUES ALSO STILL PROGGED TO BE INCREASING TUE/WED/THUR WITH
VALUES OF 1.8 TO 1.9 ON 12Z GFS. WILL CONTINUE TO MONITOR THIS AS
FCST EVOLVES.

DUE TO DECENT MODEL AGREEMENT...DIURNAL NATURE OF CLOUDS AND
SHRA/TSRA AND LACK OF SIGNIFICANT SYNOPTIC SCALE FEATURES TO FOCUS
ON...BLEND OF PREV FCST WITH BIAS CORRECTED AND HIGHER PERFORMING
MODELS GENERALLY USED FOR ALL FIELDS.

SNELSON

PREVIOUS LONG TERM DISCUSSION /THURSDAY NIGHT THROUGH TUESDAY/...
/ISSUED 347 AM EDT WED JUN 3 2015/ THE UPPER TROUGH CONTINUES
SHIFTING EASTWARD EARLY IN THE LONG TERM PUTTING THE CWA IN A
NORTHWEST FLOW BY THE WEEKEND. BOTH MODELS SHOW WEAK SHORT WAVES
MOVING THROUGH THE NORTHWEST FLOW BUT DIFFER ON TIMING. FOR THIS
REASON WILL GO WITH BROAD BRUSHING DIURNAL POPS THROUGH THE PERIOD
WITH HIGHER POPS NORTH DUE TO INFLUENCE OF DIFFERENTIAL HEATING IN
THE MOUNTAINS.

17

&&

.PREV DISCUSSION... /ISSUED 139 PM EDT WED JUN 3 2015/

AVIATION... 18Z UPDATE...
MVFR TO LOW VFR CIGS WILL CONTINUE AS CONVECTION DEVELOPS ACROSS
THE AREA. EXPECT MVFR TO IFR POSSIBLE BY DAY BREAK AT TAF
SITES...ESPECIALLY IF THEY GET A GOOD THUNDERSTORM THIS AFTERNOON.
CONVECTION FIRING ALONG AND AHEAD OF STATIONARY BOUNDARY AND IN
VICINITY OF UPPER LEVEL LOW...AND EXPECT AN INCREASE IN COVERAGE
THROUGH HEATING THIS AFTERNOON. TIMING WILL BE HARD TO PINPOINT AT
ANY GIVEN LOCATION BUT HAVE KEPT TEMPOS MAINLY 19-24Z. SURFACE
WINDS MAINLY EAST 10 KTS OR LESS.

//ATL CONFIDENCE...18Z UPDATE...
LOW CONFIDENCE FOR CEILINGS AND TIMING OF TS.
HIGH CONFIDENCE FOR WINDS AND VSBYS.

ATWELL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          62  80  63  85 /  60  40  40  40
ATLANTA         65  80  67  84 /  20  30   5  20
BLAIRSVILLE     58  76  58  79 /  30  60  20  40
CARTERSVILLE    59  81  63  85 /  20  30   5  20
COLUMBUS        67  85  68  88 /  30  30   5  20
GAINESVILLE     62  78  64  83 /  30  40  20  30
MACON           64  84  64  87 /  40  30  20  20
ROME            61  82  63  86 /  20  30   5  20
PEACHTREE CITY  63  82  63  85 /  20  30   5  20
VIDALIA         66  85  68  86 /  60  50  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ATWELL
LONG TERM....SNELSON
AVIATION...ATWELL
Hazardous weather outlook, Jun 3, 3:46 AM EDT, 13 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 AM EDT WED JUN 3 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040800-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
346 AM EDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING.

AN AREA OF LOW PRESSURE IN THE UPPER ATMOSPHERE WILL KEEP THE RISK
OF SHOWERS AND THUNDERSTORMS OVER NORTH AND CENTRAL GEORGIA
TODAY...MAINLY THIS AFTERNOON AND EVENING. INSTABILITY THIS
AFTERNOON AND EVENING WILL BE ENOUGH TO ALLOW A FEW STORMS TO
REACH SEVERE LIMITS. THE MAIN THREAT OF THE SEVERE STORMS WILL BE
1 INCH HAIL...WINDS GUSTING TO NEAR 60 MPH. LOCALLY HEAVY RAIN IS
ALSO POSSIBLE WHICH COULD CAUSE BRIEF FLOODING OF LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
SCATTERED...MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE
POSSIBLE EACH DAY. AN ISOLATED STRONG TO SEVERE STORM IS NOT OUT
OF THE QUESTION WITH THE MAIN THREAT BEING DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 3, 4:56 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             NEWNAN                  33.37N  84.80W
06/03/2015  E1.00 INCH       COWETA             GA   EMERGENCY MNGR

&&

EVENT NUMBER FFC1500327

SNELSON
Special weather statement, Jun 3, 4:56 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT WED JUN 3 2015

GAZ085-097-032130-
JOHNSON GA-LAURENS GA-
456 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN JOHNSON AND LAURENS COUNTIES UNTIL 530 PM EDT...

AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NORTHEAST OF DUBLIN...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...VERY
HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS JOHNSON AND LAURENS COUNTIES THROUGH 530 PM
EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DUBLIN...
WRIGHTSVILLE...EAST DUBLIN...LOVETT...TUCKERS CROSSROAD...SPANN...
DONOVAN...BREWTON AND SCOTT.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3254 8262 3252 8293 3269 8299 3278 8277
      3277 8277 3279 8271 3268 8259
TIME...MOT...LOC 2055Z 254DEG 11KT 3263 8288
Special weather statement, Jun 3, 5:09 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EDT WED JUN 3 2015

GAZ016-032145-
WHITE GA-
509 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL...WIND GUSTS TO
35 MPH AND HEAVY RAIN IN WHITE COUNTY UNTIL 545 PM EDT...

AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HELEN...OR 8 MILES NORTHWEST OF
CLARKESVILLE...MOVING EAST-SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS WHITE COUNTY THROUGH 545 PM EDT. HEAVY RAIN MAY ALSO
CAUSE RISES IN SMALL CREEKS IN STREAMS TO NEAR BANKFULL. BE ALERT TO
RISING WATER!

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HELEN... SAUTEE AND
BATESVILLE.

LAT...LON 3476 8363 3473 8362 3472 8364 3469 8364
      3467 8365 3467 8364 3466 8366 3462 8364
      3467 8374 3477 8369
TIME...MOT...LOC 2108Z 292DEG 17KT 3468 8364
Special weather statement, Jun 3, 5:11 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT WED JUN 3 2015

GAZ048-057>059-032145-
HENRY GA-NEWTON GA-JASPER GA-BUTTS GA-
511 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN HENRY...NEWTON...JASPER AND BUTTS COUNTIES UNTIL 545 PM EDT...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR JENKINSBURG...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...VERY
HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS HENRY...NEWTON...JASPER AND BUTTS COUNTIES
THROUGH 545 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JACKSON...LOCUST
GROVE...JENKINSBURG...STEWART...WORTHVILLE...OAK HILL...STARK...
ROCKY PLAINS...OLA...TURTLE COVE...NORTH ALCOVY AND FINCHERVILLE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3358 8400 3348 8372 3327 8393 3333 8411
TIME...MOT...LOC 2110Z 213DEG 11KT 3335 8400
Special weather statement, Jun 3, 5:17 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EDT WED JUN 3 2015

GAZ012-032145-
GORDON GA-
517 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN GORDON COUNTY UNTIL 545 PM EDT...

AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CALHOUN...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...VERY
HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS GORDON COUNTY THROUGH 545 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CALHOUN...RESACA...
PLAINVILLE...REDBUD...NICKELSVILLE...SUGAR VALLEY...SONORAVILLE...
OOSTANAULA AND AUDUBON.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3462 8487 3455 8473 3440 8486 3440 8495
      3438 8496 3438 8499 3439 8499 3439 8502
      3440 8503 3440 8507 3441 8510 3443 8509
      3462 8504
TIME...MOT...LOC 2116Z 204DEG 11KT 3444 8497
Local storm report, Jun 3, 5:19 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND DMG     2 SE REDWINE            33.50N  84.79W
06/03/2015                   COWETA             GA   NWS EMPLOYEE

            SEVERAL TREES BLOWN DOWN IN THE AREA OFF TOMMY LEE COOK
            ROAD AND CAINBRIDGE PARK DRIVE

&&

EVENT NUMBER FFC1500328

KS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:22 PM EDTSpecial Weather StatementFFCGreene23 min
Jun 2, 9:17 PM EDTSpecial Weather StatementFFCHouston, Pulaski28 min
Jun 2, 11:42 PM EDTSpecial Weather StatementFFCBaldwin, Hancock, Putnam33 min
Jun 2, 11:44 PM EDTSpecial Weather StatementFFCJones31 min
Jun 3, 12:04 AM EDTSpecial Weather StatementFFCOconee, Oglethorpe26 min
Jun 3, 12:44 AM EDTSpecial Weather StatementFFCWarren46 min
Jun 3, 2:02 AM EDTSpecial Weather StatementFFCMacon28 min
Jun 3, 5:05 AM EDTSpecial Weather StatementFFCMacon40 min
Jun 3, 1:08 PM EDTSpecial Weather StatementFFCLaurens22 min
Jun 3, 1:14 PM EDTSpecial Weather StatementFFCLamar, Monroe31 min
Jun 3, 1:29 PM EDTSpecial Weather StatementFFCSchley31 min
Jun 3, 1:33 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor42 min
Jun 3, 1:50 PM EDTSpecial Weather StatementFFCDooly25 min
Jun 3, 1:53 PM EDTSpecial Weather StatementFFCMonroe22 min
Jun 3, 1:59 PM EDTSpecial Weather StatementFFCWheeler31 min
Jun 3, 2:13 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler32 min
Jun 3, 2:16 PM EDTSpecial Weather StatementFFCBibb29 min
Jun 3, 2:24 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs36 min
Jun 3, 2:36 PM EDTSpecial Weather StatementFFCUpson24 min
Jun 3, 2:43 PM EDTSpecial Weather StatementFFCPeach32 min
Jun 3, 2:48 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson12 min
Jun 3, 2:54 PM EDTSpecial Weather StatementFFCDodge36 min
Jun 3, 2:58 PM EDTSpecial Weather StatementFFCLamar, Monroe32 min
Jun 3, 3:04 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson26 min
Jun 3, 3:13 PM EDTSpecial Weather StatementFFCBibb32 min
Jun 3, 3:25 PM EDTSpecial Weather StatementFFCTwiggs35 min
Jun 3, 3:29 PM EDTSpecial Weather StatementFFCEmanuel31 min
Jun 3, 3:43 PM EDTSpecial Weather StatementFFCBleckley32 min
Jun 3, 3:52 PM EDTSpecial Weather StatementFFCEmanuel38 min
Jun 3, 3:56 PM EDTSpecial Weather StatementFFCLaurens34 min
Jun 3, 4:02 PM EDTSevere Thunderstorm WarningFFCCoweta, Douglas, Fulton28 min
Jun 3, 4:27 PM EDTSpecial Weather StatementFFCTowns33 min
Jun 3, 4:27 PM EDTSevere Thunderstorm WarningFFCCoweta48 min
Jun 3, 4:39 PM EDTSpecial Weather StatementFFCButts36 min
Jun 3, 4:42 PM EDTSpecial Weather StatementFFCGreene33 min
Jun 3, 4:46 PM EDTSpecial Weather StatementFFCSchley29 min
Jun 3, 4:52 PM EDTSevere Thunderstorm WarningFFCCoweta38 min
Jun 3, 4:56 PM EDTSpecial Weather StatementFFCJohnson34 min
Jun 3, 5:00 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam45 min
Jun 3, 5:09 PM EDTSpecial Weather StatementFFCWhite36 min
Jun 3, 5:11 PM EDTSpecial Weather StatementFFCButts34 min
Jun 3, 5:17 PM EDTSpecial Weather StatementFFCGordon28 min
Jun 3, 5:24 PM EDTSpecial Weather StatementFFCSumter36 min
Jun 3, 5:30 PM EDTSpecial Weather StatementFFCMeriwether30 min
Jun 3, 5:40 PM EDTSpecial Weather StatementFFCGreene35 min
Jun 3, 5:45 PM EDTSpecial Weather StatementFFCNewton30 min
Jun 3, 5:55 PM EDTSpecial Weather StatementFFCGordon35 min
Jun 3, 6:00 PM EDTSpecial Weather StatementFFCSumter30 min
Jun 3, 6:04 PM EDTSpecial Weather StatementFFCWhite26 min
Jun 3, 6:07 PM EDTSpecial Weather StatementFFCHancock, Putnam23 min
Jun 3, 6:19 PM EDTSpecial Weather StatementFFCOglethorpe26 min
Jun 3, 6:31 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Wilkes44 min
Jun 3, 6:34 PM EDTSpecial Weather StatementFFCCrisp, Dooly26 min
Jun 3, 6:38 PM EDTSpecial Weather StatementFFCMorgan, Walton22 min
Jun 3, 6:58 PM EDTSpecial Weather StatementFFCCrisp, Dooly47 min
Jun 3, 7:04 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe, Wilkes26 min
Jun 3, 7:34 PM EDTSpecial Weather StatementFFCGilmer26 min
Jun 3, 7:54 PM EDTSpecial Weather StatementFFCPulaski, Wilcox36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.